# SDR AWKA2020010401

- Difficulty date: January 2, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N406CL
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20406
- Aircraft time: 7,394 hours, 3,304 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 17C17616A3
- Part serial: 0387T
- Condition: Failed
- Location: Zone 700
- Part time: 7,411 hours, 3,310 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE FLIGHT CREW SELECTED THE LANDING GEAR HANDLE TO THE DOWN POSITION WHILE ON APPROACH INTO BNA, THE GEAR DID NOT MOVE AND INDICATED THAT IT WAS STILL UP. THE APPROACH CLEARANCE WAS CANCELED DUE TO SPACING BY APPROACH CONTROL, THIS IS WHEN THE CREW RECEIVED A CYAN “PROXY SYSTEM FAULT” AND AMBER “GEAR DISAGREE” CAS MESSAGE. AFTER APPROXIMATELY 1 MINUTE, THE GEAR BEGAN TO COME DOWN, BUT AT A SLOWER PACE THAN NORMAL, A DOWN/LOCK INDICATION ON ALL THREE GEAR WAS THEN RECEIVED. FLIGHT CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. TROUBLESHOOTING OF THIS ISSUE IS CURRENTLY ONGOING; WHEN THE FINDINGS ARE KNOWN, A SUPPLEMENTAL SDR WILL BE SUBMITTED.
***SUPPLEMENTAL INFORMATION***  UPON TROUBLESHOOTING, MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY. DUE TO THE MDC DOWNLOADS FAULTING THE PSEU, MX CONTROL ELECTED TO REPLACE THE PROXIMITY-SENSOR ELECTRONIC UNIT P/N: 30227-0402 S/N: 0346, OUT OF PRECAUTION. A REPAIRED PSEU WAS INSTALLED; OPERATIONAL CHECK WAS SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE, AND TO DATE THERE HAS BEEN NO FURTHER REPEAT OCCURRENCE OF THE DISCREPANCY.
***SUPPLEMENTAL INFORMATION***  REFERENCE: SDR AWKA2020010401, DIFFICULTY DATE: 01/02/2020. N406CL ON 01/09/2020, TRIP NO. 266048 EXPERIENCED A REPEAT OCCURRENCE: WHILE ON APPROACH TO SFO, THE LANDING GEAR FAILED TO EXTEND WHEN COMMANDED. CREW NOTIFIED SFO AND DID A GO AROUND TO TROUBLE SHOOT AND RUN THE CHECKLIST. AFTER RUNNING THE CHECKLIST FOR GEAR FAILURE, BRAKE FAILURE “CYAN” AND PROX SYS FAILURE “CYAN” THE GEAR STILL DID NOT EXTEND ON ITS OWN; A SUCCESSFUL MANUAL GEAR EXTENSION WAS THEN ACCOMPLISHED. CREW CONTACTED MX CONTROL, AND IT WAS DECIDED TO DIVERT TO SJC FOR MAINTENANCE CONVENIENCE, WHERE THEY LANDED UNEVENTFULLY. THE AIRCRAFT WAS FERRIED TO SBP FOR FURTHER TROUBLESHOOTING. MAINTENANCE CONDUCTED EXTENSIVE TROUBLESHOOTING, AND FOUND THE LANDING GEAR CONTROL SOLENOIDS AT FAULT. BOMBARDIER RECOMMENDED REPLACEMENT OF THE LANDING GEAR SELECTOR VALVE (P/N: 17C17616A3 S/N: 0387T). THE SELECTOR VALVE WAS REPLACED WITH AN OVERHAULED UNIT; GEAR SWING OPERATIONAL CHECKS WERE NORMAL. THE AIRCRAFT COMPLETED A SATISFACTORY MX CONFIDENCE FLIGHT AND WAS RETURNED TO SERVICE.
